# SDR CALA2009122100748

- Difficulty date: December 21, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N17614
- Make and model: Boeing 737524
- Aircraft serial: 27327
- Aircraft time: 42,182 hours, 22,443 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 61020
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RT EMERGENCY FLASHLIGHT INDICATOR DOES NOT FLASH.  REMOVED AND REPLACED AFT RT EMERGENCY FLASHLIGHT BATTERY.  OPS CHECK GOOD.
